MAUDE Adverse Event Report: CERENOVUS, INC. TRUFILL; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS

CERENOVUS, INC. TRUFILL; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Catalog Number 632500NA
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the physician was using a 156cm headway® duo microcatheter (terumo neuro) to deliver the trufill¿ n-bca 1-gram kit liquid embolic system (632500na / m9571j).The tech at the table noticed significant reflux back along the length of the catheter and pointed it out to the physician.He suggested that she pull back on her catheter to make sure it was still moving freely.Physician said it was fine and continued her injection.Once the physician completed the injection, she tried to remove the headway duo microcatheter, and it was stuck.The physician continued to pull, the microcatheter was removed, but it was noted that the tip of the microcatheter had detached and was in the patient.The portion of the microcatheter that remained in the patient was not intracranial, so no attempt was made to remove it surgically.The reporter stated that the physician was ¿certain that the [microcatheter] was the problem.¿ the patient is reported to be doing ¿fine.¿ the procedure was completed without any negative patient impact.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (m9571j) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 24-sep-2025.[additional information]: on 24-sep-2025, additional information was received.Per the information, the patient is in stable condition.The target vessel of the procedure was the middle meningeal artery (mma).There was no abnormal vessel characteristics noted.The ration of the nbca to ethiodized oil was 3:1.There were no discrepancies or abnormalities noted with any of the components prior to use or during mixing.There is no planned procedure to remove the tip of the headway duo microcatheter.The information indicated that the issue was with the microcatheter related to the reflux of the nbca noted by the tech.There was no clinically significant delay in the procedure noted.Updated sections: a.2, a.3a, b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
TRUFILL
Common Device Name
TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS, INC.
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22939548
Report Number3007628272-2025-00044
Device Sequence Number10107291
Product Code KGG
UDI-Device Identifier10886704085317
UDI-Public(01)10886704085317(17)261231(10)M9571J
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number632500NA
Device Lot NumberM9571J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY® DUO MICROCATHETER (TERUMO NEURO)
Patient Age67 YR
Patient SexMale